MathSciNet Relay Station
MathSciNet bibliographic data
MR1964719 47S40 (46S40 54A40)
Xiao, Jian-zhong; Zhu, Xing-hua Fuzzy normed space of operators and its completeness. Theme: Topology. Fuzzy Sets and Systems 133 (2003), no. 3, 389–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement